# SDR USAA070165

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 787 S-27-S26R ON FRAME TO SKIN ATTACH POINT SUPPORT ANGLES HAVE CORROSION.  REPLACED SUPPORT ANGLE, TREATED, PRIMED, INSTALLED PER SRM 53-00-01, 53-00-07; CORR TASK C53-202-01, DEFECT SIZE:  1 INCH.
